Calpol Infant Suspension 100ml

Calpol Infant Suspension 60ml

KSh250.00

Share On

Product Description

Calpol Infant Suspension 60ml contains Paracetamol 120mg in each 5 ml.Paracetamol is a fever reliever and pain reliever. As a result, it helps relieve the pain of teething, sore throat, and fever associated with colds and flu. In addition, it also relieves childhood infections like chickenpox, whooping cough, measles, and mumps.

  • Pain and fever relief medication for children
  • Starts to work on fever in just 15 minutes
  • Suitable for children from 2 months of age